Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have itchy vagina. Took fas 3 kit. Why i am getting again after stopping the medicine?

Helo , i am 28 yrs female married and my baby 1yr old.the irritation And itching of the vagina to consult the doctor before 2 month . Before one month taking fas 3 kit medicine and candid b and candid v cream for vagina. Stop the medicine after 1week.after few days comes irritation of vagina the cream will apply problem is overcome and stop the cream irritation is increasing.what i do sir. Please help doctor
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your questions.

It is possible that you have a yeast infection, but there are also other infections that can happen commonly. One of them is called BV or bacterial vaginosis. You need to return to the doctor or ask for a second opinion. At this visit, ask for a repeat exam and cultures.

If it is determined to be yeast, then a longer course of treatment is indicated as well as reviewing what might be the underlying cause of these recurrent problems.

I hope that this helps and good luck!
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor